# SDR SIMA2012055004

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 26,750 hours, 24,138 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Contactor
- Part number: 480CC01
- Condition: Defective
- Location: Taxi Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2954  THE CAPTAIN, FIRST OFFICIER, FLIGHT ATTENDANT AND GATE AGENT ALL SMELLED AN ELECTRICAL BURNING ODOR AS THE AIRCRAFT WAS PARKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE UPPER TAXI LIGHT CONTACTOR IAW 145 AMM 33-42-03.  OPT CHECK WAS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
